# SDR TRAX200700933

- Difficulty date: July 5, 2007
- Submitted: July 10, 2007
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 7,537 hours, 4,917 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT  FS 280 FRAME TO FS 295 FRAME BETWEEN STRINGERS 26L AND 26R BL 0 (MARKED).  REMOVED CORROSION FROM FS 295 LOWER FRAME.  DAMAGE FOUND TO BE WITHIN LIMITS IAW CRJ 700 SRM 53-21-06.  REMOVED AND REPLACED FOUR SOLID RIVETS ON FS 295 FRAME ON RT SIDE OF BL 0.  RESTORED FINISH TO SURFACE.  WORK DONE IAW CRJ 700 SRM 51-00-00.  SUPPLEMENTAL - SDR CLOSED 07/10/07.
